Calpol Paracetamol Fastmelts - 12 Pack


Price:
Sale price$4.00 USD

Description

Calpol Fastmelts are formulated to provide relief from mild to moderate pain such as headache, teething pain and sore throat, and as an antipyretic (e.g. fever associated with colds and flu).

  • Strawberry Flavour
  • Sugar & colour free
  • Pain & fever relief for children
  • Dissolves in your mouth & easy to swallow.

Pack Size: 12 Tablets

6-9 Years: 1 tablet up to four times daily.

9-12 Years: 2 tablets up to four times daily.

12-16 Years: 2-3 tablets up to four times daily.

Adults and children over 16 Years: 2-4 tablets up to four times daily.

Contains

Paracetamol 250mg

Customer Reviews

Based on 2 reviews
100%
(2)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
C
Claire

Great product. Excellent service and delivery by Online Pharmacy. Thank you! ??

R
Rose

Very efficient; had my order within two days; couldn't have been any happier with the whole experience. Thank you.

You may also like

Recently viewed